Global classical solutions for chemotaxis-fluid systems in two dimensions

Jaewook Ahn, Kyungkeun Kang, Changwook Yoon

Research output: Contribution to journalLetterpeer-review

7 Citations (Scopus)


We study a two-dimensional chemotaxis-fluid system in a bounded convex domain with smooth boundary under no-flux boundary conditions for bacterial density and oxygen concentration and no-slip boundary condition for fluid velocity. A global existence result of classical solutions is established for large initial data with possibly singular chemotactic sensitivity and super-linear consumption rate.

Original languageEnglish
Pages (from-to)2254-2264
Number of pages11
JournalMathematical Methods in the Applied Sciences
Issue number2
Publication statusPublished - 2021 Jan 30

Bibliographical note

Funding Information:
Authors greatly appreciate valuable comments and suggestions of anonymous reviewers of this paper. Jaewook Ahn's work is supported by NRF 2018R1D1A1B07047465. Kyungkeun Kang's work is partially supported by 2019R1A2C1084685 and 2015R1A5A1009350. Changwook Yoon's work is supported by 2017R1D1A1B03031035.

Publisher Copyright:
© 2020 John Wiley & Sons, Ltd.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)


Dive into the research topics of 'Global classical solutions for chemotaxis-fluid systems in two dimensions'. Together they form a unique fingerprint.

Cite this